# SDR DALA2024092509424

- Difficulty date: September 22, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 74,471 hours, 24,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 EXIT SIGN NEAR AFT LAVS WAS KNOCKED DOWN AND DAMAGED. CORRECTIVE ACTION: RESECURED EXIT SIGN PER B757 AMM 33-51 OPS CHECK GOOD. (4010286)
